Convergent numerical schemes for the compressible hyperelastic-rod wave equation

Cohen, David and Raynaud, Xavier. (2012) Convergent numerical schemes for the compressible hyperelastic-rod wave equation. Numerische Mathematik, 122 (1). pp. 1-59.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/47283/

Downloads: Statistics Overview


We propose a fully discretised numerical scheme for the hyperelastic rod wave equation on the line. The convergence of the method is established. Moreover, the scheme can handle the blow-up of the derivative which naturally occurs for this equation. By using a time splitting integrator which preserves the invariants of the problem, we can also show that the scheme preserves the positivity of the energy density.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Numerik (Cohen)
UniBasel Contributors:Cohen, David
Item Type:Article, refereed
Article Subtype:Research Article
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:21 Jun 2018 14:46
Deposited On:18 Jan 2018 10:47

Repository Staff Only: item control page